# SDR SIMA201004609

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 12,385 hours, 11,185 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,550 hours, 9,163 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2738 THE CREW REPORTED THAT AT 37000 FEET THE CABIN ALTIMETER STARTED TO CLIMB AS CREW STARTED  DESCENT AND THE CABIN ALTIMETER GOT TO APPROXIMATELY 9600 FEET.  SWITCHED TO MANUAL MODE AND GOT THE CABIN ALTIMETER TO STABILIZE BUT IT WAS ERRATIC ALL THE WAY DOWN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PRESSURE DIGITAL CONTROLLER AND PERFORMED MANUAL/AUTO PRESSURE OPERATIONAL CHECK IAW AMM 21-31-01.  ALSO CHECKED BOTH OUTFLOW VALVES, LINES, CONNECTIONS, ALL DOORS, WINDOWS, FOR ANY AIR LEAKS.  PERFORMED AN OPERATIONAL CHECK OF THE MANUAL PRESSURIZATION.  THE OPERATIONAL CHECK WAS GOOD IAW EMB145 AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
